• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



TOTM question

#1
Personal question... so apologies in advance.

My periods have never been great - eventhough I am on the pill. However, since being on LT, i have had a period for over 2 weeks :sigh: - this is very unusual for me, only 4 days usually.

Has anyone else had this problem - should I check it out or let it run its course (so to speak !)

Thank you all as always !! :)
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Mini

Administrator
Staff member
#2
Hormones fluctuate with weight loss and this can affect your periods but the cycle does return to normal once you stop dieting.

Also, it can increase your fertility as some here on the site can testify too!

So you need to be careful.

Love Mini xxx
 
#3
Oooh, mmmm, don't need any more - 2 kids is more than enough. Thank you !
 

Doirin

Positivity is the key
#4
Hi Nerac,
Sorry this has been an issue for you, I have stayed regular but I know others on here have had some changes due to what Mini said above. Hope it doesn't get to be too much of a pain for you. Best of luck.
Doirin
 

ChellyWellyBoot

I will be skinny again!!!
#5
Hiya, Tanya (summergirl) pretty much had a period the whole way through LT


Im not too sure if its sorted now she is refeeding but you could speak to her about it xxx
 
#6
Thanks chelly - will definately do that !
 


Similar threads